Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Artin, Michael F.
Algebraic approximation of structures over complete local rings. Publications Mathématiques de l'IHÉS, 36 (1969), p. 23-58
Full text djvu | pdf | Reviews MR 42 #3087 | Zbl 0181.48802 | 39 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1969__36__23_0

Bibliography

[1] M. ARTIN, On algebraic extensions of local rings, Rend. di Mat., 25 (1966), 33-37.  MR 57 #6022 |  Zbl 0147.29304
[1 a] M. ARTIN, Etale coverings of schemes over hensel rings, Amer. J. Math., 88 (1966), 915-934.  MR 34 #7531 |  Zbl 0148.41602
[2] M. ARTIN, The implicit function theorem in algebraic geometry (to appear).  Zbl 0217.04901
[3] M. ARTIN, On the solutions of analytic equations, Inventiones Math., 5 (1968), 277-291.  MR 38 #344 |  Zbl 0172.05301
[4] M. ARTIN, Algebraization of formal moduli, I, II (to appear).  Zbl 0213.47203
[5] M. ARTIN, A. GROTHENDIECK and J.-L. VERDIER, Séminaire de géométrie algébrique 1963-1964, Cohomologie étale des schémas, Inst. Hautes Études Sci. (mimeographed notes).
[6] B. J. BIRCH and K. McCANN, A criterion for the p-adic solubility of diophantine equations, Quarterly J. Math., 18 (1967), 59-63.  MR 34 #7451 |  Zbl 0269.10010
[7] N. BOURBAKI, Éléments de Mathématique, Algèbre commutative, chap. III, Paris, Hermann, 1961.
[8] M. GREENBERG, Schemata over local rings, Ann. of Math., 73 (1961), 624-648.  MR 23 #A3745 |  Zbl 0115.39004
[9] M. GREENBERG, Rational points in henselian discrete valuation rings, Publ. Math. Inst. Hautes Études Sci., n° 23, 1964.
Numdam
[10] N. GREENLEAF, Irreducible subvarieties and rational points, Amer. J. Math., 87 (1965), 25-31.  MR 32 #108 |  Zbl 0136.16201
[11] A. GROTHENDIECK, Le groupe de Brauer, III, Inst. Hautes Études Sci. (mimeographed notes).  Zbl 0198.25803
[12] G. HERMANN, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Annalen, 95 (1926), 736-788.  JFM 52.0127.01
[13] H. HIRONAKA, On the equivalence of singularities: I, Arithmetical algebraic geometry Proceedings, New York, Harper and Row, 1965.  MR 34 #1317 |  Zbl 0147.20502
[14] H. HIRONAKA, Formal line bundles along exceptional loci (to appear).  Zbl 0205.24802
[15] M. NAGATA, Local rings, New York, Interscience, 1962.  MR 27 #5790 |  Zbl 0123.03402
[16] A. NERODE, A decision method for p-adic integral zeros of diophantine equations, Bull. Amer. Math. Soc., 69 (1963), 513-517.
Article |  MR 29 #5723 |  Zbl 0112.27304
[17] A. NÉRON, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Pub. Math. Inst. Hautes Études Sci., n° 21, 1964.
Numdam |  MR 31 #3423 |  Zbl 0132.41403
[18] P. SAMUEL, Algébricité de certains points singuliers algébroïdes, J. Math. Pures Appl., 35 (1956), 1-6.  MR 17,788b |  Zbl 0074.36702
[19] G. STOLZENBERG (to appear).
[20] J. C. TOUGERON, Idéaux de fonctions différentiables (Thèse), Rennes, 1967.  Zbl 0162.18502
[21] O. ZARISKI and P. SAMUEL, Commutative algebra, vol. II, Princeton, Van Nostrand, 1960.  MR 22 #11006 |  Zbl 0121.27801
[22] O. ZARISKI, Equisingular points on algebraic varieties, Seminari dell'Istituto Nazionale di Alta Matematica 1962-1963, Rome, Ed. Cremonese, 1964.
EGA, J. DIEUDONNÉ and A. GROTHENDIECK, Éléments de géométrie algébrique, Publ. Math. Inst. Hautes Études Sci., 1960-1968.
Numdam
SGA, A. GROTHENDIECK, Séminaire de géométrie algébrique, 1960-1961, Inst. Hautes Études Sci. (mimeographed notes).
FGA, A. GROTHENDIECK, Fondements de la géométrie algébrique, Extraits du Séminaire Bourbaki, 1957-1962 (mimeographed notes).  Zbl 0239.14002
Copyright Cellule MathDoc 2014 | Credit | Site Map